# SDR O3X09098801

- Difficulty date: September 9, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N880TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- Engine: Garrtt TPE33112UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 31081331
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 231 hours, 322 cycles
- Component: Prop Governor
- Component part number: 89741016
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AC DEPARTED, RT ENGINE LOST OIL PRESSURE DURING CLIMB.  ENGINE OIL PRESSURE WARNING LIGHT CAME ON AND ENGINE RPM STARTED TO FLUCUTATE AND EGT WENT TO 750 DEGREES (C).  RT ENGINE STOPPED AND FEATHER WAS PULLED AND ENGINE SHUT DOWN.  AC RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  ON INSP RT ENGINE NACELLE WAS COVERED WITH OIL.  LINE TO PROPELLER GOVERNOR HAD CRACKED CLOSE TO FITTING END GOING TO PROP GOVERNOR.  THIS RESULTED IN LOSS OF OIL, OIL PRESSURE AND OVERTEMPING ENGINE.  SAME LINE WAS CAUSE OF AN EARLIER OIL LEAK, WAS REPLACED WITH NEW LINE AT THAT TIME.  EXCESSIVE ENGINE VIBRATION IS SUSPECTED.  PROPELLER BALANCE WAS 13, WITHIN EXPECTABLE LIMITS.  ENGINE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
